# SDR FDEA2018121891200

- Difficulty date: May 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033210
- Condition: Corroded
- Location: Frames 11-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAME 14 AND FRAME 11A Y1456 HAS CORROSION AROUND NUT   PLATE HOLES. REMOVED, FABRICATED, AND INSTALLED NEW FLOOR IAW A300 SRM 51-40-21 AND SRM 51-27-  11. OLD SUPPORT FOUND OUT OF LIMITS, NO ESTABLISHED SRM LIMITS.  MAJOR REPAIR
